Lately I have been having extreme fatigue in my arms and legs (hands/feet/etc). It started with cold hands and feet, then sore calf muscles, then all the rest. I have had a brain fog headache and sore neck issue that has progressed over time, that seems to feel worse when these other symptoms are worse. I also have had pvcs and abdominal pain over the last few months that have mysteriously disappeared. Did I lose vagal tone? I still have abdominal fullness. I also have floaters in my vision, and have trouble focusing sometimes. The severity of symptoms seem to come in waves (expecially fatigue). Can someone please help? Needless to say my anxiety is high.
I had MRI/MRA/MRV of head that only showed few non-specific white matter lesions. MRI of spine showed DDD with slight narrowing on right side. My neuro exam is normal. Lyme test was negative (Elisa and WB). Sed rate was normal and ANA was negative. WBC was 4.2 during last test. Hep A/B/C negative. EBV and CMV negative. Hormone tests were normal.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.